Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ U(\varepsilon )$-sets for Walsh series


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 16 (1965), 867-870
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9939-1965-0180805-4
MathSciNet review: 0180805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372-414. MR 0032833 (11:352b)
  • [2] A. A. Sneider, On the uniqueness of expansions in Walsh functions, Rec. Math. (Mat.Sb.) N.S. (66) 24 (1949), 279-300. MR 0032834 (11:352c)
  • [3] A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180805-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society